A potential approach for ordinal games
Henk Norde and
Fioravante Patrone ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 2001, vol. 9, issue 1, 69-75
Keywords: Ordinal games; potentials; 91A10; 91A06 (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02579071 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:9:y:2001:i:1:p:69-75
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/BF02579071
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().